# SDR HALA2018062600306

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 60,967 hours, 11,312 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVEN MADE SMOKE. OVEN WAS SHUT DOWN. PERFORMED INSPECTION. OPERATION OF ALL OVENS IN THE AFT GALLEY, OPS CHECK GOOD. OK FOR SERVICE.
